# SDR ASOA99018

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 602R330339
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW/ATL - FLT 4630 - DURING DESCENT AT 12,800 FEET AND 280 KNOTS, THE LEFT WINDSHIELD CRACKED.  CREW DECLARED AN EMERGENCY AND LANDED IN ATL WITHOUT FURTHER INCIDENT.  ATL MAINTENANCE REMOVED AND REPLACED THE LEFT WINDSHIELD.  OPERATIONAL AND PRESSURE CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (X)
